Thunderstorm Wind, La Salle
- When
- June 2, 10:15 PM CST
- Where
- La Salle County, 1 mi W of Jena
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.683, -92.150
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 2, 8:00 PM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 900 PM CDT WED JUN 2 2004 .DISCUSSION... UPDATED TO ADD WATCH 388 WHICH TAKES INTO ACCOUNT REMAINDER OF SOUTHERN COUNTIES AND PARISHES AND EXPIRES AT 2AM. PREVIOUS WATCH COUNTINUES UNTIL 11 PM (#385). && .PREVIOUS POINT TEMPS/POPS... SHV 68 85 67 87 / 40 50 30 20 MLU 68 85 67 86 / 50 50 30 20 TXK 67 83 65 86 / 50 50 20 20 TYR 68 84 67 87 / 50 50 30 20 LFK 70 86 69 88 / 40 50 40 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 20
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUN 2 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED JUN 2 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA AND NORTH TEXAS ALONG AND AHEAD OF THE DRYLINE THIS AFTERNOON...AS A SERIES OF UPPER LEVEL DISTURBANCE TRACKS SOUTHEAST TOWARDS THE REGION. THIS ACTIVITY COULD THEN SPREAD INTO SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND NORTHEAST TEXAS LATE THIS AFTERNOON...AS A WEAK FRONTAL BOUNDARY DROPS SOUTH TOWARDS THE RED RIVER VALLEY OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THE ATMOSPHERE REMAINS VERY MOIST AND UNSTABLE...AND ANY STORMS THAT DEVELOP ALONG THE BOUNDARY OR MOVE INTO THE REGION FROM THE WEST COULD BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL. THE BOUNDARY WILL SLOWLY NUDGE ITS WAY SOUTH INTO NORTHEAST TEXAS AND SOUTHWEST ARKANSAS TONIGHT...WITH ADDITIONAL THUNDERSTORMS DEVELOPING ALONG THE FRONT AND DRY LINE INTERSECTION LATE TONIGHT...WITH REDEVELOPMENT OCCURRING FARTHER EAST INTO NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. THESE THUNDERSTORMS COULD ALSO BECOME SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE WEAK FRONTAL BOUNDARY WILL SLOWLY NUDGE SOUTH THROUGH THE REMAINDER OF NORTHEAST TEXAS AND NORTH LOUISIANA BEFORE STALLING OUT SOMEWHERE SOUTH OF THE INTERSTATE 20 CORRIDOR. ALTHOUGH IT APPEARS THAT THE MOST ACTIVE SEVERE WEATHER THREAT WILL REMAIN WEST OF THE REGION OVER NORTHERN TEXAS...CONTINUED UPPER LEVEL DISTURBANCES MOVING OVER THE REGION ATOP THE FRONTAL BOUNDARY COULD HELP TO INITIATE ADDITIONAL SHOWERS AND THUNDERSTORMS THURSDAY. GIVEN THE MOIST AIR MASS IN PLACE...AND POSSIBLY SOME HEATING THAT MAY OCCUR DURING THE DAY WHICH COULD FURTHER DESTABILIZE THE ATMOSPHERE...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE THURSDAY...PRODUCING LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. 15
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG ASHDOWN 33.67N 94.13W
06/02/2004 LITTLE RIVER AR LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
0645 PM TSTM WND DMG CLARKSVILLE 33.61N 95.06W
06/02/2004 RED RIVER TX LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
0652 PM TSTM WND GST ASHDOWN 33.67N 94.13W
06/02/2004 60 MPH LITTLE RIVER AR EMERGENCY MNGR
&&
20PRELIMINARY LOCAL STORM REPORT...CORRECTED WIND AMOUNT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG ASHDOWN 33.67N 94.13W
06/02/2004 LITTLE RIVER AR LAW ENFORCEMENT
TREES DOWN COUNTYWIDE.
0645 PM TSTM WND DMG CLARKSVILLE 33.61N 95.06W
06/02/2004 RED RIVER TX LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
0652 PM TSTM WND GST ASHDOWN 33.67N 94.13W
06/02/2004 60-70 MPH LITTLE RIVER AR EMERGENCY MNGR
&&
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 12 N NASHVILLE 34.11N 93.85W
06/02/2004 80 MPH HOWARD AR CO-OP OBSERVER
6 S OF NEW HOPE.
0630 PM TSTM WND DMG 12 N NASHVILLE 34.11N 93.85W
06/02/2004 HOWARD AR CO-OP OBSERVER
TREES DOWN 6 S OF NEW HOPE.
0707 PM TSTM WND GST TEXARKANA 33.45N 94.02W
06/02/2004 67 MPH MILLER AR OFFICIAL NWS OBS
RECORDED AT THE TEXARKANA REGIONAL AIRPORT.
0715 PM TSTM WND DMG HOPE 33.67N 93.59W
06/02/2004 HEMPSTEAD AR LAW ENFORCEMENT
TREES DOWN. I-30 CLOSED DUE TO OVERTURNED TRUCKS. RELAYED
BY STATE POLICE.
0720 PM TSTM WND DMG 1 E BOGATA 33.47N 95.20W
06/02/2004 RED RIVER TX LAW ENFORCEMENT
TREES DOWN.
0720 PM HAIL 2 SW TEXARKANA 33.43N 94.04W
06/02/2004 0.88 INCH BOWIE TX TRAINED SPOTTER
0740 PM TSTM WND DMG LEWISVILLE 33.36N 93.58W
06/02/2004 LAFAYETTE AR LAW ENFORCEMENT
HWY 29 FROM LEWISVILLE TO HOPE IS CLOSED DUE TO TREES
DOWN. RELAYED BY STATE POLICE.
0740 PM TSTM WND DMG PRESCOTT 33.80N 93.39W
06/02/2004 NEVADA AR LAW ENFORCEMENT
I-30 CLOSED FROM FROM HOPE TO PRESCOTT DUE TO DOWNED
TREES AND OVERTURNED TRUCKS. RELAYED BY STATE POLICE.
0740 PM TSTM WND DMG HOPE 33.67N 93.59W
06/02/2004 HEMPSTEAD AR LAW ENFORCEMENT
HWY 29 FROM HOPE TO LEWISVILLE IS CLOSED DUE TO TREES
DOWN. RELAYED BY STATE POLICE.
&&
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0710 PM DOWNBURST 10 N MOUNT VERNON 33.32N 95.22W
06/02/2004 FRANKLIN TX LAW ENFORCEMENT
*** 1 FATAL *** TREES DOWN NEAR HAGANSPORT. 1 TREE DOWN
OVER A MOBILE HOME ON COUNTY ROAD 1040.
0715 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0720 PM TSTM WND DMG 5 S MOUNT VERNON 33.10N 95.22W
06/02/2004 FRANKLIN TX LAW ENFORCEMENT
TREES DOWNED NEAR LAKE CYPRESS SPRING ON A HOME IN THE
HICKORY HILLS SUBDIVISION.
0725 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWNED THROUGHOUT COUNTY.
0725 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
1 METAL BUILDING BLOWN DOWN.
0730 PM TSTM WND DMG EMMET 33.72N 93.47W
06/02/2004 NEVADA AR EMERGENCY MNGR
TREES DOWN.
0755 PM TSTM WND DMG 5 ENE RODESSA 33.00N 93.91W
06/02/2004 CADDO LA LAW ENFORCEMENT
TREES DOWN ALONG HWY 168 BETWEEN RODESSA AND IDA.
&&
20PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TYPO
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 10 N MOUNT VERNON 33.32N 95.22W
06/02/2004 FRANKLIN TX LAW ENFORCEMENT
*** 1 FATAL *** TREES DOWN NEAR HAGANSPORT. 1 TREE DOWN
OVER A MOBILE HOME ON COUNTY ROAD 1040.
0715 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0720 PM TSTM WND DMG 5 S MOUNT VERNON 33.10N 95.22W
06/02/2004 FRANKLIN TX LAW ENFORCEMENT
TREES DOWNED NEAR LAKE CYPRESS SPRING ON A HOME IN THE
HICKORY HILLS SUBDIVISION.
0725 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWNED THROUGHOUT COUNTY.
0725 PM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/02/2004 TITUS TX LAW ENFORCEMENT
1 METAL BUILDING BLOWN DOWN.
0730 PM TSTM WND DMG EMMET 33.72N 93.47W
06/02/2004 NEVADA AR EMERGENCY MNGR
TREES DOWN.
0755 PM TSTM WND DMG 5 ENE RODESSA 33.00N 93.91W
06/02/2004 CADDO LA LAW ENFORCEMENT
TREES DOWN ALONG HWY 168 BETWEEN RODESSA AND IDA.
&&
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 PM CDT WED JUN 02 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST WINTHROP 33.83N 94.35W
06/02/2004 85 MPH LITTLE RIVER AR EMERGENCY MNGR
0645 PM TSTM WND DMG WINTHROP 33.83N 94.35W
06/02/2004 LITTLE RIVER AR EMERGENCY MNGR
TREES DOWN. STRUCTURAL DAMAGE TO PAPER MILL. 2 METAL
BUILDINGS DESTROYED.
0720 PM TSTM WND GST HOPE 33.67N 93.59W
06/02/2004 80 MPH HEMPSTEAD AR EMERGENCY MNGR
0720 PM TSTM WND DMG HOPE 33.67N 93.59W
06/02/2004 HEMPSTEAD AR EMERGENCY MNGR
NUMEROUS TREES DOWNED, TREES ON HOMES, CHICKEN HOUSES
DESTROYED ALL THROUGHOUT COUNTY.
0740 PM TSTM WND DMG DAINGERFIELD 33.03N 94.72W
06/02/2004 MORRIS TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0745 PM HAIL BLOOMBURG 33.14N 94.06W
06/02/2004 0.75 INCH CASS TX TRAINED SPOTTER
0750 PM TSTM WND DMG JEFFERSON 32.76N 94.35W
06/02/2004 MARION TX LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0750 PM TSTM WND GST HOSSTON 32.88N 93.88W
06/02/2004 60 MPH CADDO LA TRAINED SPOTTER
&&
20The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5403481.